MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 19" (48 CM) EXT SET W/FLOW CONTROLLER, MICROCLAVE® CLEAR, CLAMP, ROTATING LUER,; PRIMARY IV SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 19" (48 CM) EXT SET W/FLOW CONTROLLER, MICROCLAVE® CLEAR, CLAMP, ROTATING LUER,; PRIMARY IV SET
Model Number MRSFC-19
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.E1 - initial reporter phone has an extension number of (b)(6).
 
Event or Problem Description
The event occurred on an unknown date involving a 19" (48 cm) ext set w/flow controller, microclave¿ clear, clamp, rotating luer, approx priming volume: 2.5 ml where it was reported that the end user claimed the flow rate is ~66% off and the controller does not accurately control the flow rate.The device was used in treatment or patient care.There was patient involvement but no human harm.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: d9 - device available for evaluation and h3 - evaluation summary attached the complaint of difficult to control flow rate on item mrsfc-19 could not be confirmed by investigation.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history report (dhr) for lot 5633236 was reviewed and no non conformities were found that would have led to the reported complaint.

Brand Name
19" (48 CM) EXT SET W/FLOW CONTROLLER, MICROCLAVE® CLEAR, CLAMP, ROTATING LUER,
Common Device Name
PRIMARY IV SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17035461
Report Number9617594-2023-00222
Device Sequence Number12360807
Product Code FMG
UDI-Device Identifier00887709079564
UDI-Public(01)00887709079564(17)261001(10)5633236
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model NumberMRSFC-19
Device Catalogue NumberMRSFC-19
Device Lot Number5633236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown